Follow
Krishnan Shankar
Krishnan Shankar
Program Director, National Science Foundation
No verified email - Homepage
Title
Cited by
Cited by
Year
Snowflake groups, Perron–Frobenius eigenvalues and isoperimetric spectra
N Brady, MR Bridson, M Forester, K Shankar
Geometry & Topology 13 (1), 141-187, 2008
482008
On the fundamental groups of positively curved manifolds
K Shankar
Journal of Differential Geometry 49 (1), 179-182, 1998
431998
Isometry groups of homogeneous spaces with positive sectional curvature
K Shankar
Differential Geometry and its Applications 14 (1), 57-78, 2001
422001
Highly connected 7-manifolds and non-negative sectional curvature
S Goette, M Kerin, K Shankar
Annals of Mathematics 191 (3), 829-892, 2020
282020
Rank two fundamental groups of positively curved manifolds
K Grove, K Shankar
Journal of Geometric Analysis 10 (4), 679-682, 2000
282000
Diffeomorphism type of the Berger space SO (5)/SO (3)
S Goette, N Kitchloo, K Shankar
American journal of mathematics 126 (2), 395-416, 2004
262004
Spherical rank rigidity and Blaschke manifolds
K Shankar, R Spatzier, B Wilking
Duke Mathematical Journal 128 (1), 65-81, 2005
232005
Symmetries of Eschenburg spaces and the Chern problem
K Grove, K Shankar, W Ziller
Asian Journal of Mathematics 10 (3), 647-661, 2006
202006
Free, isometric circle actions on compact symmetric spaces
JH Eschenburg, A Kollross, K Shankar
Geometriae Dedicata 102 (1), 35-44, 2003
192003
Nilpotent numbers
J Pakianathan, K Shankar
The American Mathematical Monthly 107 (7), 631-634, 2000
182000
On complexes equivalent to -bundles over
N Kitchloo, K Shankar
International Mathematics Research Notices 2001 (8), 381-394, 2001
132001
Strong inhomogeneity of Eschenburg spaces
K Shankar
Michigan Mathematical Journal 50 (1), 125-142, 2002
122002
Estimating the reach of a manifold via its convexity defect function
C Berenfeld, J Harvey, M Hoffmann, K Shankar
Discrete & Computational Geometry 67 (2), 403-438, 2022
102022
Conjugate points in length spaces
K Shankar, C Sormani
Advances in Mathematics 220 (3), 791-830, 2009
102009
Riemannian submersions from simple, compact Lie groups
M Kerin, K Shankar
arXiv preprint arXiv:0910.4344, 2009
72009
Isometry groups of homogeneous, positively curved manifolds
K Shankar
University of Maryland, College Park, 1999
71999
Positively curved manifolds with large spherical rank
B Schmidt, K Shankar, R Spatzier
Commentarii Mathematici Helvetici 91 (2), 219-251, 2016
62016
Nonnegatively and positively curved invariant metrics on circle bundles
K Shankar, K Tapp, W Tuschmann
Proceedings of the American Mathematical Society 133 (8), 2449-2459, 2005
52005
Almost isotropic Kähler manifolds
B Schmidt, K Shankar, R Spatzier
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (767 …, 2020
22020
Semi-free actions with manifold orbit spaces
J Harvey, M Kerin, K Shankar
arXiv preprint arXiv:1805.03113, 2018
12018
The system can't perform the operation now. Try again later.
Articles 1–20